EconPapers    
Economics at your fingertips  
 

An Existence Result for Nonlocal Impulsive Second-Order Cauchy Problems with Finite Delay

Fang Li and Huiwen Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We deal with the existence of mild solutions of a class of nonlocal impulsive second-order functional differential equations with finite delay in a real Banach space . An existence result on the mild solution is obtained by using the theory of the measures of noncompactness. An example is presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/724854.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/724854.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:724854

DOI: 10.1155/2013/724854

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:724854